Hyperbolic Equations with Random Boundary Conditions

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Author(s)

Department/unit(s)

Publication details

Title of host publicationRECENT DEVELOPMENT IN STOCHASTIC DYNAMICS AND STOCHASTIC ANALYSIS
DatePublished - Feb 2010
Pages1-21
Number of pages21
PublisherWorld Scientific Publishing
Place of PublicationNew Jersey
EditorsJinqiao Duan, Shunlong Luo, Caishi Wang
Volume8
Original languageEnglish
ISBN (Electronic)978-981-4277-26-6, 981-4277-26-6
ISBN (Print)13-978-981-4277-25-9

Publication series

NameInterdisciplinary Mathematical Sciences
Volume8
ISSN (Print)1793-1355

Abstract

Following Lasiecka and Triggiani an abstract hyperbolic equation with random boundary conditions is formulated. As examples wave and transport equations are studied.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations